# SDR CHQA200700040

- Difficulty date: July 30, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 221
- Aircraft time: 12,660 hours, 9,779 cycles
- Engine: Allsn AE3007A
- Engine time: 17,604 hours, 14,030 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: C1431236
- Part serial: 04063206
- Condition: Inoperative
- Location: Nr 2 Ac Pack
- Part time: 6,064 hours, 4,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM CLE WITH PACK 2 DEFERRED WERE UNABLE TO MAINTAIN COMFORTABLE CABIN/COCKPIT TEMPERATURE.  TEMPERATURE REACHED 38 DEGREES C IN COCKPIT.  WE SMELLED SOMETHING BURNING.  FA REPORTED HEARING A LOUD POP.  WE COULD FEEL IT GETTING WARMER QUITE RAPIDLY.  THEN PUT OXYGEN MASKS ON AND MADE A RAPID DESCENT TO 10,000FT AND SHUT PACK OFF AND MADE PRECAUTIONARY LANDING AT CMH.
